# SDR IPXA2015050688759

- Difficulty date: April 13, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 54,574 hours, 9,562 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CENTER WING TANK LOWER LOWER STRINGER 47 CRACKED AT XCW =17 AND XCW =-17.  ACCOMPLISHED SPLICE REPAIR ON CENTER WING TANK LOWER STRINGER 47 FROM XCW=32 TO XCW =-32 IAW VT-SAA EA 011-5710-01-A5791, REV I/R AND EO 5710-57361-A.
